Can Ketoconazole Be Used Together With Paracetamol?
Good night … r nDo can ketoconazole be taken with Paracetamol? Thanks
Thank you for asking HealthReplies.com.
Need to be clarified, what kind of complaints do you experience that you intend to consume these drugs? Is the consumption of the drug carried out under the supervision of a doctor?
Ketoconazole is one type of antifungal drug that is useful in dealing with various diseases, for example ringworm, phlegm, seborrheic dermatitis, dandruff, and so on. This drug is available in the form of tablets, ointments, to shampoo. Consumption of this drug can cause some side effects, such as nausea, diarrhea, headache, abdominal pain, biduran, thrombocytopenia, fever, skin rash, skin irritation, and so on.
Meanwhile, paracetamol has antipyretic (fever reliever) and analgesic (pain reliever) properties. This medicine can be used to help treat fever and also mild to moderate pain. This drug is available in tablets, syrups, injections, to suppositories. Consumption of this drug can cause some side effects, for example a decrease in the number of blood cells, allergies (for example appearing as skin rashes, swelling, hives, shortness of breath, hypotension, palpitations), liver and kidney damage, and so on.
In general, negative interactions between ketoconazole and paracetamol are not yet known when taken together. However, you need to know, that ketoconazole is not included in the class of over-the-counter medicines. Therefore, before consuming it, in order to avoid the potential for dangerous side effects, we recommend that you see your doctor first.
Hope this helps ...